MathSciNet Relay Station
MathSciNet bibliographic data
MR1664333 (2000c:53050) 53C25 (53C20 53C40)
Chen, Bang-Yen; Dillen, Franki; Verstraelen, Leopold; Vrancken, Luc Characterizations of Riemannian space forms, Einstein spaces and conformally flat spaces. Proc. Amer. Math. Soc. 128 (2000), no. 2, 589–598.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement